# SDR GTIA2017100902188

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 45,277 hours, 21,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR ASSIST BOTTLE REQUIRES SERVICE. SERVICED L1 PASSENGER DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD.
